Research Repository

Perturbed Rules in Numerical Integration from Product Branched Peano Kernels

Cerone, Pietro (2004) Perturbed Rules in Numerical Integration from Product Branched Peano Kernels. Nonlinear Analysis Forum: an International Journal, 9 (1). pp. 1-23. ISSN 1226-7228

Full text for this resource is not available from the Research Repository.

Abstract

Perturbed rules are obtained by using a variety of inequalities to obtain bounds for the Chebychev functional. In particular, Gr¨uss, premature Gr¨uss seminorms are used to obtain bounds for perturbed quadrature rules involving the boundary points and an interior point. Generalised Simpson type rules are shown to be recaptured as special instances of the current development.

Item Type: Article
Uncontrolled Keywords: ResPubID7453, Perturbed rules, Chebychev functional, Simpson type rules
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 01 Jul 2011 03:50
Last Modified: 01 Jul 2011 03:50
URI: http://vuir.vu.edu.au/id/eprint/2540
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar